Advil Ibuprofen Coated Caplets

09217-0

Your Price

$23.32/EA


Quantity Price
EA $23.32 $23.32

DETAILS

  • For relief of headaches, menstrual pain, dental pain, arthritis, backaches, pain from physical or athletic overexertion, aches and fever due to the common cold
  • Contains ibuprofen 200 mg
  • Made in Canada
  • Bottle of 50 coated caplets
  • Not available in the province of Quebec

SPECIFICATIONS

Pack Size 1/ea.
Recycled Content No
Made in Canada Yes
Size 200 mg
Certification No
Type Tablets
Type Pain Relief
Type Caplets
Style First Aid